Yes, I think I did experience hives while on Omeprazole. It was on my back and although I obviously could not see this for myself I experienced considerable pain, tingling and initially thought it was shingles. It lasted quite a long time (weeks) and gradually disappeared when I came off the Omeprazole.
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 1 answer
Posted 4 Aug 2010 • 2 answers
Posted 31 Oct 2011 • 1 answer
Methylprednisolone - I have the 4mg dose pak for my post surgery period [5 days]. is there any risk?
Posted 15 Mar 2012 • 2 answers
Levothyroxine - After three days on 25mg, I broke out in horrible hives. Web searched and found that
Posted 29 Jul 2015 • 1 answer